# SDR SWAA2024050974207

- Difficulty date: April 13, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER L/E PANEL 331B HAS RIB#4 CRACK.<[01] REMOVED AND REPLACED RIB #4 AT LT HORIZONTAL STAB. L/E PANEL 331B PER REF. SRM 51-40-02-0G-0 AND DRAWING # 186A1304.;[02] VERIFIED STEP 1.
